# SDR DL76S080362

- Difficulty date: March 13, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 52,433 hours, 24,226 cycles
- Engine: Ge CF680A2
- Engine time: 25,136 hours, 31,759 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 331200
- Part serial: P1828
- Condition: Malfunctioned
- Part time: 25,136 hours, 31,759 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTORS AT STATIONS 214-215-219 SOUNDED DUE TO LIGHT OIL MIST IN THE CABIN, ALL 3 MID LAVS.  THIS HAPPENS ONLY ON THE GROUND WITH APU AIR AND NO ENGS RUNNING.  FWD APU TO MCO AND PLACARD PER MEL 49-11-01A.  REPLACED APU PER M/M.  LEAK CKS GOOD.  GENERATOR CKS GOOD.
